Alert archive / Arkansas / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 26, NWS Tulsa, OK

March 9, 2006Crawford County, Sebastian County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 9, 2006, 1:52 AM CST for Crawford County, Sebastian County, Washington County, Arkansas. It was in force for 73 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 1:52 AM CST (07:52 UTC)
Expired
Mar 9, 2006, 3:05 AM CST
In force
73 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Crawford County, AR, Sebastian County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 53 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 2:35 AM CSTTSTM WND GST 65Van Buren, AR
Mar 9, 2:35 AM CSTHAIL 0.75Central City, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 9, 1:14 AM CSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 230 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
230 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
712 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 090753
SVRTSA
ARC033-131-143-090915-
/O.NEW.KTSA.SV.W.0026.060309T0752Z-060309T0915Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 315 AM CST

* AT 150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
  AND DESTRUCTIVE WINDS TO 80 MPH. THESE STORMS WERE LOCATED ALONG A 
  LINE EXTENDING FROM 46 MILES WEST OF CINCINNATI TO 40 MILES WEST   
  OF FORT SMITH TO 31 MILES WEST OF HACKETT TO 54 MILES SOUTHWEST OF 
  HACKETT...MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...NATURAL DAM...
  CEDARVILLE...LEE CREEK...CINCINNATI...LINCOLN...STRICKLER...
  HACKETT...FIGURE FIVE...PRAIRIE GROVE...BLACKBURN...EXCELSIOR...
  JENNY LIND...WEST FORK...GREENWOOD...FORT SMITH...CHESTER...
  WINSLOW...FARMINGTON...BARLING...GREENLAND...BRENTWOOD...VAN
  BUREN...FAYETTEVILLE...TONTITOWN...RUDY...BLOOMER...LAVACA...
  MOUNTAINBURG...SPRINGDALE...ALMA...ELKINS...DYER AND MULBERRY.

THIS DANGEROUS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND 
DAMAGING WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON 
THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3614 9459 3575 9450 3537 9443 3510 9442
      3523 9408 3579 9397 3608 9393 3625 9394

$$
3 follow-up statements
000 
WWUS54 KTSA 090820
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
217 AM CST THU MAR 9 2006

ARC033-131-143-090915-
/O.CON.KTSA.SV.W.0026.000000T0000Z-060309T0915Z/
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-
217 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 AM CST FOR
SEBASTIAN...CRAWFORD AND WASHINGTON COUNTIES...

AT 211 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL
AND DESTRUCTIVE WINDS TO 80 MPH. SIREN ACTIVATION IS SUGGESTED. 
THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES
SOUTHWEST OF HACKETT TO 10 MILES SOUTHWEST OF UNIONTOWN TO 13 MILES 
WEST OF CINCINNATI...MOVING EAST AT 50 MPH. 

A LARGE MAJORITY OF WASHINGTON...CRAWFORD...AND SEBASTION COUNTIES 
WILL BE AFFECTED BY THESE STORMS. 


LAT...LON 3614 9459 3575 9450 3537 9443 3510 9442
      3523 9408 3579 9397 3608 9393 3625 9394

$$
000 
WWUS54 KTSA 090850
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 AM CST THU MAR 9 2006

ARC033-131-143-090915-
/O.CON.KTSA.SV.W.0026.000000T0000Z-060309T0915Z/
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-
248 AM CST THU MAR 9 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 315 AM CST FOR
SEBASTIAN...CRAWFORD AND WASHINGTON COUNTIES...

AT 240 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL 
AND WINDS TO 60 MPH...ESPECIALLY THOSE STORMS LOCATED IN EASTERN
SEBASTION COUNTY. THE LINE OF STORMS WERE WERE FROM NEAR WHEELER TO 
BLACKBURN TO URSULA TO 8 MILES SOUTH OF BURNVILLE...MOVING EAST AT 
50 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...JOHNSON...SHADY
GROVE...MOUNT GAYLER...FAYETTEVILLE...LOCKE...SPRINGDALE...
BRENTWOOD...BLACK OAK...WYOLA...HICKS...SULPHUR CITY...ARNETT...
BIDVILLE...SONORA...ELKINS...GOSHEN...DURHAM...TUTTLE AND MAYFIELD.

LAT...LON 3614 9459 3575 9450 3537 9443 3510 9442
      3523 9408 3579 9397 3608 9393 3625 9394

$$
000 
WWUS54 KTSA 090905
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
305 AM CST THU MAR 9 2006

ARC033-131-143-090915-
/O.CAN.KTSA.SV.W.0026.000000T0000Z-060309T0915Z/
WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-
305 AM CST THU MAR 9 2006

...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN...CRAWFORD AND
WASHINGTON COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3614 9459 3575 9450 3537 9443 3510 9442
      3523 9408 3579 9397 3608 9393 3625 9394

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 9, 1:47 AM CST, 5 minutes earlier.

Area forecast discussion, Mar 9, 1:47 AM CST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
147 AM CST THU MAR 9 2006

.MESOSCALE UPDATE...
A LINE OF SEVERE THUNDERSTORMS HAS ORGANIZED IN THE PAST HOUR
ACROSS EASTERN OKLAHOMA.  THE LINE HAS PRODUCED ESTIMATED WINDS
TO 78 MPH IN PITTSBURG COUNTY AND 0.75 INCH HAIL IN MCINTOSH COUNTY.
THIS LINE OF STORMS WILL CONTINUE SEVERE AS IT MOVES ACROSS
FAR EASTERN OKLAHOMA AND INTO WESTERN ARKANSAS.  BASE VELOCITY
DATA FROM KSRX SHOWS 60 TO 80 KNOT DATA POINTS AT 3600 FEET AGL
OVER HASKELL AND LATIMER COUNTIES.  THIS LINE WILL REACH THE
ARKANSAS LINE AT AROUND 0810Z.  THE FORT SMITH AREA WILL SEE
ITS THIRD SEVERE STORM EVENT IN THE PAST 24 HOURS.  AS WITH THE
PREVIOUS STORMS...THE 0 TO 1 KM SHEAR IS VERY HIGH...45 KNOTS...
MEANING THAT LOW-LEVEL MESOCYLONES COULD EASILY DEVELOP WITHIN
THE LINEAR STRUCTURE OF THE STORMS.

THUNDERSTORMS WERE STARTING TO INCREASE AGAIN IN SOUTH-CENTRAL
OKLAHOMA AND NORTHERN TEXAS AS THE MAIN PUNCH OF THIS SYSTEM
NOW BEGINS TO ACCLERATE EAST.  STORM RELATIVE HELCITY VALUES
AROUND 400 M2/S2 CONTINUE ACROSS EXTREME SOUTHEAST OKLAHOMA
IN THE VICINITY OF THE SURFACE BOUNDARY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Mar 8, 11:37 PM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST WED MAR 8 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091745-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1137 PM CST WED MAR 8 2006

...A LATE-NIGHT TORNADO EPISODE IS POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....ALONG AND SOUTH OF I-44 IN OKLAHOMA AND ALL OF
			NORTHWEST AND WEST CENTRAL ARKANSAS.
	ONSET....AFTER 3AM.

	AREA AT GREATEST RISK...LE FLORE...PUSHMATAHA...
			AND CHOCTAW COUNTIES.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST AND WEST-CENTRAL ARKANSAS.
	ONSET...NOW.

	AREA AT GREATEST RISK...ALONG AND SOUTH OF I-44 IN OKLAHOMA AND
			AND ALL OF NORTHWEST AND WEST CENTRAL ARKANSAS.

DISCUSSION...
A SURFACE BOUNDARY WAS DEVELOPING ACROSS SOUTHWEST ARKANSAS...FAR SOUTHEAST
OKLAHOMA AND NORTH TEXAS.  AS A STRONG UPPER-LEVEL SYSTEM SWEEPS OUT
INTO THE PLAINS OVERNIGHT A PRIMARY LOW PRESSURE SYSTEM WILL MOVE ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.  A SECONDARY SMALL SCALE LOW
CENTER IS EXPECTED TO TRACK DOWN THE BOUNDARY ACROSS FAR SOUTHEAST OKLAHOMA.
THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY UNSTABLE TONIGHT AHEAD
OF THE SURFACE LOWS AND WIND PROFILES WILL BE VERY FAVORABLE FOR SEVERE
THUNDERSTORMS.

WIDESPREAD THUNDERSTORM ACTIVITY WILL OCCUR IN THE REGION OVERNIGHT WITH
SUPERCELLS AND LINE SEGMENTS.  LARGE HAIL AND DAMAGING WINDS WILL OCCUR
WITH THE STORMS.

IF THE SOUTHERN BOUNDARY CONTINUES TO EXIST OVERNIGHT...IT WOULD BECOME
THE FOCUS FOR LONG-LIVED SUPERCELL STORMS WITH THE RISK OF A STRONG
TORNADO.  ANY SHIFT EITHER NORTH OF SOUTH OF THIS BOUNDARY WILL ALSO
SHIFT THE GREATEST TORNADO THREAT AND ALL INTERESTS SHOULD MONITOR
THE EVOLUTION OF THIS SITUATION CLOSELY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD BE READY OF AN EXTENDED
PERIOD OF ACTIVATION TONIGHT AND BE READY FOR THE POSSIBILITY OF A
SIGNIFICANT SEVERE WEATHER EPISODE.

AREA FORECAST DISCUSSIONS FROM THIS OFFICE WILL CONTINUE TO DETAIL THE
EXPECTED POTENTIAL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
THE SEVERE WEATHER RISK WILL CONTINUE INTO THURSDAY...BOTH WITH
ONGOING MORNING THUNDERSTORMS AND WITH ANY THUNDERSTORMS WHICH
DEVELOP IN THE AFTERNOON. ANY AFTERNOON THUNDERSTORMS WILL PRIMARILY
BE A HAIL THREAT.

THE NEXT STRONG STORM SYSTEM APPROACHES DURING THE WEEKEND WITH
CONTINUED THUNDERSTORM CHANCES...WHILE STRONG SOUTHERLY WINDS
TYPICAL OF SPRINGTIME FUEL FIRE WEATHER CONCERNS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
ACTIVE WEATHER PATTERN WILL CONTINUE...AND LATER FORECASTS SHOULD
CONTINUE TO BE CLOSELY MONITORED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 8, 10:28 PM CST, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1028 PM CST WED MAR 8 2006

OKZ049-090445-
PUSHMATAHA OK-
1028 PM CST WED MAR 8 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     EASTERN PUSHMATAHA

AT 1028 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF ALBION TO 4 MILES NORTHEAST OF
SOBOL...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SOBOL AND ALBION.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:30 AM CST, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1230 AM CST THU MAR 9 2006

OKZ066-071-073-090700-
MCINTOSH OK-OKMULGEE OK-PITTSBURG OK-
1230 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OKMULGEE

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND PITTSBURG

AT 1230 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES SOUTH OF BRYANT TO 17 MILES NORTHWEST OF
ASHLAND TO 39 MILES SOUTHWEST OF ASHLAND...MOVING EAST AT 45 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON...SCHULTER...MORRIS...
ERAM...EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...
STIDHAM...ONAPA...PIERCE...HITCHITA...RENTIESVILLE...MCALESTER...
KIOWA...PITTSBURG...BLANCO...ASHLAND...SAVANNA...DOW...HAYWOOD...
BACHE...ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...CROWDER...
INDIANOLA...CANADIAN AND COUNCIL HILL.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 9, 12:40 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1240 AM CST THU MAR 9 2006

OKZ064-090715-
CREEK OK-
1240 AM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 115 AM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     CREEK

AT 1240 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF SHAMROCK...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...SHAMROCK...
DRUMRIGHT AND MANNFORD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 9, 1:28 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
128 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     TSTM WND GST     5 S SAVANNA             34.76N 95.84W
03/09/2006  E78 MPH          PITTSBURG          OK   STORM CHASER

&&

JDS
Local storm report, Mar 9, 1:33 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
133 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND GST     4 S MCALESTER           34.88N 95.77W
03/09/2006  M59.00 MPH       PITTSBURG          OK   MESONET

&&

FSP
Local storm report, Mar 9, 1:51 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
151 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     HAIL             WILBURTON               34.92N 95.31W
03/09/2006  M1.00 INCH       LATIMER            OK   LAW ENFORCEMENT

0140 AM     TSTM WND GST     WILBURTON               34.92N 95.31W
03/09/2006  M60 MPH          LATIMER            OK   PUBLIC

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 8:39 PM CSTSevere Thunderstorm WarningTSACrawford, Sebastian51 min
Mar 8, 9:05 PM CSTSevere Thunderstorm WarningTSAFranklin39 min
Mar 9, 2:32 AM CSTSevere Thunderstorm WarningTSAFranklin58 min
Mar 9, 4:34 AM CSTSevere Thunderstorm WarningTSACrawford, Sebastian34 min
Mar 9, 4:56 AM CSTSevere Thunderstorm WarningTSAFranklin31 min
Mar 9, 1:30 PM CSTSevere Thunderstorm WarningTSACrawford60 min
Mar 9, 1:50 PM CSTSevere Thunderstorm WarningTSAWashington55 min
Mar 9, 1:51 PM CSTSevere Thunderstorm WarningTSASebastian36 min
Mar 9, 2:01 PM CSTSevere Thunderstorm WarningTSAFranklin49 min
Mar 9, 2:04 PM CSTSevere Thunderstorm WarningTSAMadison56 min
Mar 9, 2:35 PM CSTSevere Thunderstorm WarningTSACarroll30 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.